Nonlinear excitation in spiral magnetic structures
Doklady Akademii Nauk, Tome 283 (1985) no. 4, pp. 859-861
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_4_a21,
author = {A. B. Borisov and Yu. A. Izyumov},
title = {Nonlinear excitation in spiral magnetic structures},
journal = {Doklady Akademii Nauk},
pages = {859--861},
year = {1985},
volume = {283},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_4_a21/}
}
A. B. Borisov; Yu. A. Izyumov. Nonlinear excitation in spiral magnetic structures. Doklady Akademii Nauk, Tome 283 (1985) no. 4, pp. 859-861. http://geodesic.mathdoc.fr/item/DAN_1985_283_4_a21/